# SDR SWAA021878

- Difficulty date: August 18, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 63,613 hours, 63,022 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 6959886
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND RT MLG SIDE STRUT SUPPORT FORGING CRACKED AT BS 685, BELOW STR 18R.  REMOVED AND REPLACED RT MLG SIDE STRUT SUPPORT PER SRM AND BAC DRAWING.
